RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 10, Pages 1675–1681 (Mi de8836)  

This article is cited in 6 scientific papers (total in 6 papers)

Ordinary Differential Equations

Approximation properties of systems of exponentials in $L^p(a,b)$

A. M. Sedletskii

Moscow Power Engineering Institute

Full text: PDF file (1092 kB)

English version:
Differential Equations, 1995, 31:10, 1639–1645

Bibliographic databases:
UDC: 517.984.5
Received: 15.05.1995

Citation: A. M. Sedletskii, “Approximation properties of systems of exponentials in $L^p(a,b)$”, Differ. Uravn., 31:10 (1995), 1675–1681; Differ. Equ., 31:10 (1995), 1639–1645

Citation in format AMSBIB
\Bibitem{Sed95}
\by A.~M.~Sedletskii
\paper Approximation properties of systems of exponentials in $L^p(a,b)$
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 10
\pages 1675--1681
\mathnet{http://mi.mathnet.ru/de8836}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1433885}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 10
\pages 1639--1645


Linking options:
  • http://mi.mathnet.ru/eng/de8836
  • http://mi.mathnet.ru/eng/de/v31/i10/p1675

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sedletskii, “Approximation properties of exponential systems on the real line and the half-line”, Sb. Math., 189:3 (1998), 443–460  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. M. Sedletskii, “A necessary condition for the uniform minimality of a system of exponentials in $L^p$ spaces on the line”, Sb. Math., 192:11 (2001), 1721–1740  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. M. Sedletskii, “Analytic Fourier Transforms and Exponential Approximations. II”, Journal of Mathematical Sciences, 130:6 (2005), 5083–5255  mathnet  crossref  mathscinet  zmath
    4. A. M. Sedletskii, “Analytic Fourier Transforms and Exponential Approximations. I”, Journal of Mathematical Sciences, 129:6 (2005), 4251–4408  mathnet  crossref  mathscinet  zmath
    5. A. M. Sedletskii, “On the Stability of the Uniform Minimality of a Set of Exponentials”, Journal of Mathematical Sciences, 155:1 (2008), 170–182  mathnet  crossref  mathscinet  zmath  elib
    6. I. S. Lomov, “Spektralnyi metod Ilina ustanovleniya svoistv bazisnosti i ravnomernoi skhodimosti biortogonalnykh razlozhenii na konechnom intervale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 34–58  mathnet  crossref
  • Number of views:
    This page:50
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019